# SDR HALA0800476

- Difficulty date: March 31, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 20,795 hours, 3,988 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICNAT SYSTEM, LT ENG FAN BLADE HAS NICK NR 36.  REPAIRED PER AMM TASK 72-31-02.  EDDY CURRENT GOOD.  NO CRACKS IND NOTED.
